# SDR AALA202404093631

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 84,026 hours, 34,090 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNONWN
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLLOUT AND TAXI IN THE LEFT BREAK WAS NOT RELEASING NORMALLY CAUSING VERY ABRUPT NOSE POSITION CHANGES. LEFT MAIN BRAKE TEMPS HAD A SPLIT OF 140 DEGREES WITH RIGHT SIDE OF LEFT MAIN BEING HOTTER. MAINTENANCE BLED THE #1 AND #2 WHEEL BRAKES PER AMM 32-42-00-870-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
